On the number of prime factors of summands of partitions
Journal de Théorie des Nombres de Bordeaux, Tome 18 (2006) no. 1, pp. 73-87.

Nous présentons plusieurs résultats sur le nombre de facteurs premiers des parts d’une partition d’un entier. Nous étudions la parité, les ordres extrémaux et nous démontrons un théorème analogue au théorème de Hardy-Ramanujan. Ces résultats montrent que pour presque toutes les partitions d’un entier, la suite des parts vérifie des propriétés arithmétiques similaires à la suite des entiers naturels.

We present various results on the number of prime factors of the parts of a partition of an integer. We study the parity of this number, the extremal orders and we prove a Hardy-Ramanujan type theorem. These results show that for almost all partitions of an integer the sequence of the parts satisfies similar arithmetic properties as the sequence of natural numbers.

@article{JTNB_2006__18_1_73_0,
     author = {Dartyge, C\'ecile and S\'ark\"ozy, Andr\'as and Szalay, Mih\'aly},
     title = {On the number of prime factors of summands of partitions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {73--87},
     publisher = {Universit\'e Bordeaux 1},
     volume = {18},
     number = {1},
     year = {2006},
     doi = {10.5802/jtnb.534},
     mrnumber = {2245876},
     zbl = {1108.11078},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.534/}
}
Dartyge, Cécile; Sárközy, András; Szalay, Mihály. On the number of prime factors of summands of partitions. Journal de Théorie des Nombres de Bordeaux, Tome 18 (2006) no. 1, pp. 73-87. doi : 10.5802/jtnb.534. http://www.numdam.org/articles/10.5802/jtnb.534/

[DSS] C. Dartyge, A. Sárközy, M. Szalay, On the distribution of the summands of partitions in residue classes. Acta Math. Hungar. 109 (2005), 215–237. | MR 2187286 | Zbl 05019494

[EL] P. Erdős, J. Lehner, The distribution of the number of summands in the partitions of a positive integer. Duke Math. Journal 8 (1941), 335–345. | MR 4841 | Zbl 0025.10703

[ST2] M. Szalay, P. Turán, On some problems of the statistical theory of partitions with application to characters of the symmetric group II. Acta Math. Acad. Sci. Hungar. 29 (1977), 381–392. | MR 506109 | Zbl 0371.10034

[ST3] M. Szalay, P. Turán, On some problems of the statistical theory of partitions with application to characters of the symmetric group III. Acta Math. Acad. Sci. Hungar. 32 (1978), 129–155. | MR 505078 | Zbl 0391.10031

[T] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, 2e édition. Cours spécialisés no 1, Société mathématique de France (1995). | MR 1366197 | Zbl 0880.11001